# SDR MWEA010325

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 99115829
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GALLEY DOOR NR 4 HORIZONTAL BEAM WAS CRACKED ON LOWER HINGE FORWARD CORNER.  STOP DRILLED CRACK, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR PARTS.
